Ir al contenido

Documat


Some reduced finite difference schemes based on a proper orthogonal decomposition technique for parabolic equations

  • Autores: Ping Sun, Zhendong Luo, Yanjie Zhou
  • Localización: Applied numerical mathematics, ISSN-e 0168-9274, Vol. 60, Nº. 1-2, 2010, págs. 154-164
  • Idioma: inglés
  • DOI: 10.1016/j.apnum.2009.10.008
  • Texto completo no disponible (Saber más ...)
  • Resumen
    • In this paper, some reduced finite difference schemes based on a proper orthogonal decomposition (POD) technique for parabolic equations are derived. Also the error estimates between the POD approximate solutions of the reduced finite difference schemes and the exact solutions for parabolic equations are established. It is shown by considering the results of two numerical examples that the numerical results are consistent with theoretical conclusions. Moreover, it is also shown that the POD reduced finite difference schemes are feasible and efficient.


Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno